MAUDE Adverse Event Report: CAREFUSION STANDARDBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION STANDARDBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX4450
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that when connecting manifold extension set to a pressure rated extension set it disconnected.The event occur in the cath lab.Although requested there are no additional details provided at this time.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "bd max zero -the tubing doesn't remain connected, but instead backs off the threaded piece." an incomplete date of event of (b)(6) 2019 was provided.Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the tubing doesn't remain connected, but instead backs off the threaded piece." an incomplete date of event of (b)(6) 2019 was provided.
 
Additional Manufacturer Narrative
Additional medwatch information provided.The customer¿s report of a disconnection was not confirmed.Visual inspection of the set noted no damage or any anomalies.Functional testing resulted in the set priming successfully from every port and no leaks or disconnections were found throughout the sets.Pressure testing confirmed there were no signs of leaking or disconnecting anywhere on the returned set while the tubing was manipulated at each engagement.The sets female and male luer ports were measured and found to be within iso standards.The root cause of the customer¿s report was not identified.

Brand Name
STANDARDBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8579912
Report Number9616066-2019-01157
Device Sequence Number19249052
Product Code FPA
UDI-Device Identifier10885403274671
UDI-Public10885403274671
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model NumberMX4450
Device Catalogue NumberMX4450
Device Lot Number18115222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIMARY TUBING, THERAPY DATE UNK